Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Periareolar fixed drug eruption

Premium Questions

Dr.   Hardik Pitroda MD

what is the medication for Fixed Drug Eruption on penies ... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr.  Goswami Debopom MD

Good morning. I woke up this morning and ring around my penis where I was circumcised right below the head is swollen. Its not itching, its not overly red and that seems to be the only place that is swollen. I haven't... View answer

Answered by : Dr. Goswami Debopom ( General & Family Physician)
Dr. Sudarshan MD

Fixed drug eruption/ reaction Hello, went to dermatologist month ago said I had this condition, gave me some cortisol to rub on it but nothing seems to be working, I need these gone! What creams do ... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

Hello, i am male, 42. Had an skin problem on my penis a few weeks ago which was diaganosed as Fixed Drug Eruption , as a reaction to Metrogyl antibiotic. I was prescribed Allegra 180 once a day for 3 ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)
Dr. Charu Bansal MD

a few questions. 1. Could this have actually been a fixed drug eruption? 2. Could a fixed drug eruption be mistaken for eczema? 3. What is the treatment for fixed... View answer

Answered by : Dr. Charu Bansal ( Dermatologist)

Public Forum Discussions

Dr.  Suresh Heijebu MD

Hello doc m 18 years old and suffering from fde! I am having oval shaped black spots on trunk face n some other places too! It s been 2-3 years I havnt take any medicine and I had this due to a medicine combiflame! what... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Matt Wachsman MD

Can ecstacy or mdma consumption cause fixed drug eruption? I very seldom (2-3 times a year) take the drug recreationally. Years ago, there was never anything wrong, but recently i would get lesions on... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Sujoy Dasgupta MD

I had a fixed drug eruption on the glans of my penis and had this formally diagnosed, this was over a week ago and it hasn t healed as sadly I m on holiday, moving around and I seem to be rubbing off... View answer

Answered by : Dr. Sujoy Dasgupta ( OBGYN)
Dr.  Abhishek Kapoor MD

hi; I have a patient who developed fixed drug eruption after taking a statin. Again he developed similar fixed drug eruption after taking another statin. what is your experience... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Shainaz Arif Kaware MD

Respected Sir, My 4.5 year son, weight 16.5 kg, have fixed drug eruption problem and his left eyelid becomes swollen every time after in taking paracetamol during fever .It will be very kind of you ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi.These are classical - FDR-= fixed drug reaction; yes they go away with proper treatment of anti-allergic treatments and steroids under a supervision of the a Doctor. But remember they do come back if you are exposed to...

Dr.  Shahid Hassan MD

hi, red spot may be fixed drug eruption, lichen planus, hemangioma, psoriasis, or balanoposthitis etc

Dr. Vaishalee Punj MD

Seems to be ashy dermatosis or a fixed drug eruption. Regular use of sunscreen is recommended. Salicylic acid 5% maybe tried as a chemical peel. Usually it is hard to treat. Recommend to see a...